MAUDE Adverse Event Report: DePuy Mitek LLC US VAPR VUE; Electrosurgical, Cutting & Coagulation & Accessories

DePuy Mitek LLC US VAPR VUE; Electrosurgical, Cutting & Coagulation & Accessories
Catalog Number 225024
Medical Device Problem Codes Mechanical Problem (1384); Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the vapr vue generator device displayed an error message "wrong instrument" when connecting a handpiece device.During in-house engineering evaluation it was determined that the device had an error code: 200 (internal hardware failure).It was not reported if the device was used in a surgical procedure.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional narrative: investigation summary: the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: functional: accessory device not recognized, error code: 200 and functional: loose.Per service report, this complaint was confirmed.The connector/coupler were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.Based on the investigation findings, the potential root cause is traced to faulty parts.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device serial number, and no non-conformance was identified.

Brand Name
VAPR VUE
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
FMS
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50476949
Report Number1221934-2026-03842
Device Sequence Number21360419
Product Code GEI
UDI-Device Identifier10886705009121
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K041135
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number225024
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/07/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown